MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM
Model Number 25001070E
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient's stiffness of the knee was unable to be definitively determined.The patient's medical history is unknown.The surgeon believed that the patient was noncompliant with her rehabilitation regiment and that this may have caused the issue.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6)-year-old female patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to joint stiffness of the knee which led to decreased range of motion.The sales representative stated that the surgeon believed that the patient was noncompliant with her rehabilitation.A 70mm male-female midsection that was placed during the primary surgery, which took place on (b)(6) 2020, was explanted, and replaced with a 60mm male-female midsection.This was done to increase the range of motion of the knee.An 8mm poly spacer was explanted during the revision which was placed during the primary surgery.This was replaced with a 12mm poly spacer.During the revision, the distal femur component, tibial hinge component, and distal femur axial pin.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 70MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11603551
Report Number3013450937-2021-00029
Device Sequence Number3668010
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001070E
Device Catalogue Number25001070E
Device Lot Number1785075
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR